Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 14 found articles
 
 
  Regions of applicability of Aubry-Mather Theory for non-convex Hamiltonian
 
 
Title: Regions of applicability of Aubry-Mather Theory for non-convex Hamiltonian
Author: Zhou, Min
Zhong, Binggui
Appeared in: Chinese annals of mathematics. Series B
Paging: Volume 32 (2011) nr. 4 pages 605-614
Year: 2011
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands